The answer is, for historical reasons, "iso-osmolar contrast."
The increasing use of iv contrast agents led to the identification of contrast-induced nephropathy (CIN) as a major cause of in-hospital acute kidney injury. CIN is characterized by an increase in Cr beginning 24-48 hours following dye exposure followed by resolution (in most but not all cases) within the following 3-5 days. It has become apparent that the osmolarity of the iv contrast solution plays a major role in the nephrotoxicity of iv contrast: initial preparations were highly hyperosmolar (1400-1800 mosm/kg) and caused CIN commonly; the "2nd generation" iv contrast compounds were called "low osmolar iv contrast" based on the fact that their osmolarity was substantially lower (500-850 mosm/kg) than that of 1st generation compounds but nonetheless still hyperosmolar when compared with human serum. Currently it is felt that "iso-osmolar iv contrast" agents (e.g., iodixanol--molecular structure below) have the lower risk of CIN.